MathSciNet Relay Station
MathSciNet bibliographic data
MR374217 (51 #10417) 17B40
Johnson, R. Warren Homogeneous Lie algebras and expanding automorphisms. Proc. Amer. Math. Soc. 48 (1975), 292–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement